Interferon is what causes my fevers and not necessarily right after injection. Fever would come and go throughout the week. Predosed with riba 2 wks prior to starting inf. No fever until I started injecting. Wk 54 and still get fevers ocassionally. I've never had a reaction from riba like that.
Could be the interferon in my case, too. But within a few hours of riba I start getting the aches and pains. Then I take 2 tylenol and they subside somewhat (enough to function at work). By dinner time I feel fairly decent, take the riba again and it starts over again. Seems like the riba to me but I'm only in the first few days. We'll see.
When I took interferon for a 6 months (3 times a week and no riba) I only had problems with it making me sick in the first two or three weeks. After that it didn't bother me much at all. Of course, I was much younger and my liver was in better shape (it's stage 3 now).
Late stage 3 here too. Ain't no spring chicken either and the old body does protest. ALOT!!
I hear ya. I've had this **** (can I say that?) for over 37 years. And I've been feeling the physical effects for nearly 35 years. Ten years ago after non-responding I gave up on treatment because I heard that many people live out their lives normally. Even though I wasn't close to being normal I figured I'd had enough of tx. But as I head into stage 4 I have a multitude of problems and would probably have an even more miserable experience ahead than I have now if I didn't tx again.
Riba mostly gave me really bad hemolytic anemia and a REALLY bad attitude. Oh, yeah, and the trots! I got SVR so it was worth it.